# SDR DALA2016120909709

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON UPPER RADIUS OF THE FRAME TAB AT RT OVERWING FRAME STA Y=864  STA: 00441. FRAME WAS REPLACED PER SRM 51-10-4, SRM 51-30-5, SRM 51-30-2 AND CARD REPLACE SECTION OVERWING FRAME 5310-01415-0302.
